Local duality invariance of Maxwell equations

Malik, R. P. ; Pradhan, T. (1985) Local duality invariance of Maxwell equations Zeitschrift für Physik C: Particles and Fields, 28 (4). pp. 525-527. ISSN 0170-9739

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/t662l670547511...

Related URL: http://dx.doi.org/10.1007/BF01473998


It is shown that the gauge-particle associated with local-duality transformation of Maxwell electro-magnetic equations is a massless axial vector boson which mediates universal long-range interaction between spins. Possible existence of a pure gauge field of this type in an inhomogeneous magneto-electric material is examined.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:33354
Deposited On:30 Mar 2011 10:13
Last Modified:30 Mar 2011 10:13

Repository Staff Only: item control page